I've been taking Lugol's
2% (2 drops - 5.2 mg) a day to treat hypothyroid for about 2 months, recently doubled it to 10.4 mg. Been having some effects from it for the last 2 months and was wondering if anyone knows if these are more likely to be an allergy or a detox symptom.
I had bad headaches for the first month and a half which have gone away, which I definitely think was a detox symptom because of the fact that they went away without me changing anything. Ever since I started taking it, my face has been very puffy, swollen eyes, black circles under the eyes, very tired looking. Its very noticeable and I look extremely unhealthy. If I stop the Lugol's
for a day it goes away completely, I look rested and healthy, no swelling, and then it comes back as soon as i restart it. However I have more energy and feel the opposite of how I look! Also my fibrocystic breasts are completely gone within the two months.
Usually this is how my face will look when I eat something that doesn't agree with me, for example I am allergic to potatoes so if I eat those in something by accident i will get swollen and puffy like this or if I go to a restaurant they obviously have a lot of chemicals and msg and things in the food I will sometimes get puffy like this but it goes away the next day.
So is it likely that I am reacting to the Lugol's? Is it my body detoxing fluoride and bromine and me reacting to that? I have also tried Dr. Clark's Iodine
which is Sodium Iodide
instead of potassium iodide, and had the same problem. I don't want to stop taking it because I need to take something for my thyroid or else I will become too tired again to function, even cutting it down to 1 drop or skipping days leaves me too tired. With the fibrocystic breasts being gone, I know that my body needs the Iodine
and I don't to take away something that I know my body needs. But I am having a real difficulty walking around with a swollen face and swollen eyes all the time.
Any suggestions or anyone been through this before? I really appreciate anyone's help!